MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 28MM -4 LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 28MM -4 LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6260-9-028
Medical Device Problem Codes Loss of Osseointegration (2408); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.Not returned.
 
Event or Problem Description
As reported: "femoral head swap.".
 
Event or Problem Description
As reported: "femoral head swap." update: medical records indicate the reason for revision is acetabulum component loosening.It is unknown if the acetabulum component is stryker product.
 
Additional Manufacturer Narrative
An event regarding acetabular cup loosening involving a femoral head was reported.Conclusion: revision surgery took place due to acetabulum component loosening.Loosening refers to loss of fixation between bone and implant/bone cement or failure to fixate.The femoral head has no direct contact with the patients bone.The hip liner including femoral head "block" access to the joint space and therefore with almost any revision surgery for whatever reason, these components are removed, more so because they are usually modular and removal is easy and straightforward.Based on the information provided there is no indication or allegation that the device reported in this investigation contributed to the event and is therefore considered concomitant.A full investigation cannot be completed at this time as it is unknown if the acetabulum component is stryker product.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
28MM -4 LFIT V40 HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9693262
Report Number0002249697-2020-00257
Device Sequence Number1691059
Product Code JDI
UDI-Device Identifier07613327012996
UDI-Public07613327012996
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2008
Device Model Number6260-9-028
Device Catalogue Number6260-9-028
Device Lot Number7436201
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight47